# SDR CA150710017

- Difficulty date: January 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)   DURING CRUISE FLIGHT, PILOT HEARD POPPING NOISE COMING FROM THE NR 1 ENGINE.  THE ENGINE INNER TURBINE TEMPERATURE WENT UP TO MAXIMUM AND THE GAS GENERATOR SPEED DROPPED TO ZERO.  PILOT THEN SHUTDOWN THE ENGINE AND LANDED THE ACFT UNEVENTFULLY.  IAW TEARDOWN REPORT FINDINGS, THE ENGINE SUFFERED A NR 1 BEARING DISTRESS.
